DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9997

Title: On the number of successes in dependent trials
Authors: VELLAISAMY, P
Keywords: poisson
Issue Date: 1996
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 25(8), 1745-1756
Abstract: A new approach to the study of the distributions of sums of n Bernoulli variables by conditional distributions is considered. This leads to a characterization of binomial distribution, and provides a simple approach to the study of generalized binomial distributions. We show that the binomial distribution and Poisson's binomial distribution can be derived as the distribution of sum of dependent Bernoulli random variables. Finally the problem of Poisson approximation to the generalized binomial distribution is investigated.
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/9997
http://hdl.handle.net/10054/9997
ISSN: 0361-0926
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback